Half integer values of order-two harmonic numbers sums

  • A. Sofo

Abstract

Half integer values of harmonic numbers and reciprocal binomial coefficients sums are investigated in this paper. Closedform representations and integral expressions are developed for the infinite series.
Published
25.10.2016
How to Cite
SofoA. “Half Integer Values of Order-Two Harmonic Numbers Sums”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, pp. 1418-29, http://umj.imath.kiev.ua/index.php/umj/article/view/1929.
Section
Research articles